Alert archive / California / Beach Hazards Statements in 2020
Beach Hazards Statement 3, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Jan 4, 2020, 12:58 PM PST. It took effect at Jan 5, 2020, 6:00 AM PST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2020, 12:58 PM PST (20:58 UTC)
- In effect from
- Jan 5, 2020, 6:00 AM PST
- Expired
- Jan 6, 2020, 10:00 AM PST
- In force
- 28 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
974 WHUS46 KLOX 042058 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 1258 PM PST Sat Jan 4 2020 CAZ040-050600- /O.EXB.KLOX.SU.Y.0002.200105T1400Z-200106T1400Z/ Ventura County Coast- 1258 PM PST Sat Jan 4 2020 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM PST MONDAY... * WHAT...Large breaking waves of 5 to 7 feet. Dangerous rip currents are likely. * WHERE...Ventura County Coast. * WHEN...From 6 AM Sunday to 6 AM PST Monday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS...The highest surf is expected to occur along west facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ034-035-050600- /O.CON.KLOX.SU.Y.0002.200105T0300Z-200106T1100Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 1258 PM PST Sat Jan 4 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST MONDAY... * WHAT...Large breaking waves of 8 to 12 feet with local sets to 14 feet. Dangerous rip currents are likely. * WHERE...West and northwest facing beaches along the Central Coast. * WHEN...From 7 PM Saturday to 3 AM PST Monday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS...The highest surf is expected to occur along west and northwest facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ041-050600- /O.NEW.KLOX.BH.S.0003.200105T1400Z-200106T1400Z/ Los Angeles County Coast including Downtown Los Angeles- 1258 PM PST Sat Jan 4 2020 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 4 to 6 feet. * WHERE...Los Angeles County Coast. * WHEN...From Sunday morning through late Sunday night. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The highest surf is expected to occur along west facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Sirard
5 follow-up statements
557 WHUS46 KLOX 050301 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 701 PM PST Sat Jan 4 2020 CAZ034-035-051400- /O.CON.KLOX.SU.Y.0002.000000T0000Z-200106T1100Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 701 PM PST Sat Jan 4 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * WHAT...Large breaking waves of 8 to 12 feet with local sets to 14 feet. Dangerous rip currents are likely. * WHERE...West and northwest facing beaches along the Central Coast. * WHEN...Through 3 AM PST Monday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS...The highest surf is expected to occur along west and northwest facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-051400- /O.CON.KLOX.SU.Y.0002.200105T1400Z-200106T1400Z/ Ventura County Coast- 701 PM PST Sat Jan 4 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM PST MONDAY... * WHAT...Large breaking waves of 5 to 7 feet. Dangerous rip currents are likely. * WHERE...Ventura County Coast. * WHEN...From 6 AM Sunday to 6 AM PST Monday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS...The highest surf is expected to occur along west facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ041-051400- /O.CON.KLOX.BH.S.0003.200105T1400Z-200106T1400Z/ Los Angeles County Coast including Downtown Los Angeles- 701 PM PST Sat Jan 4 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 4 to 6 feet. * WHERE...Los Angeles County Coast. * WHEN...From Sunday morning through late Sunday night. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The highest surf is expected to occur along west facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Hall
365 WHUS46 KLOX 051242 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 442 AM PST Sun Jan 5 2020 CAZ034-035-060200- /O.CON.KLOX.SU.Y.0002.000000T0000Z-200106T1100Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 442 AM PST Sun Jan 5 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * WHAT...Large breaking waves of 8 to 12 feet with local sets to 14 feet. Dangerous rip currents are likely. * WHERE...West and northwest facing beaches along the Central Coast. * WHEN...Through 3 AM PST Monday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS...The highest surf is expected to occur along west and northwest facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-060200- /O.CON.KLOX.SU.Y.0002.200105T1400Z-200106T1400Z/ Ventura County Coast- 442 AM PST Sun Jan 5 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WHAT...Large breaking waves of 5 to 7 feet. Dangerous rip currents are likely. * WHERE...Ventura County Coast. * WHEN...From 6 AM this morning to 6 AM PST Monday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS...The highest surf is expected to occur along west facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ041-060200- /O.CON.KLOX.BH.S.0003.200105T1400Z-200106T1400Z/ Los Angeles County Coast including Downtown Los Angeles- 442 AM PST Sun Jan 5 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 4 to 6 feet. * WHERE...Los Angeles County Coast. * WHEN...From this morning through late tonight. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The highest surf is expected to occur along west facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Kaplan
172 WHUS46 KLOX 060129 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 529 PM PST Sun Jan 5 2020 CAZ034-035-061100- /O.CON.KLOX.SU.Y.0002.000000T0000Z-200106T1100Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 529 PM PST Sun Jan 5 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * WHAT...Large breaking waves of 8 to 10 feet and strong rip currents. * WHERE...West and northwest facing beaches along the Central Coast. * WHEN...Through 3 AM PST Monday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS...The highest surf is expected to occur along west and northwest facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-061400- /O.CON.KLOX.SU.Y.0002.000000T0000Z-200106T1400Z/ Ventura County Coast- 529 PM PST Sun Jan 5 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WHAT...Breaking waves of 4 to 7 feet and strong rip currents. * WHERE...Ventura County Coast. * WHEN...From 6 AM this morning to 6 AM PST Monday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS...The highest surf is expected to occur along west facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ041-061400- /O.CON.KLOX.BH.S.0003.000000T0000Z-200106T1400Z/ Los Angeles County Coast including Downtown Los Angeles- 529 PM PST Sun Jan 5 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Strong rip currents and breaking waves are expected due to elevated surf of 3 to 6 feet. * WHERE...Los Angeles County Coast. * WHEN...From this morning through late tonight. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The highest surf is expected to occur along west facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Smith
366 WHUS46 KLOX 060947 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 147 AM PST Mon Jan 6 2020 CAZ034-035-061800- /O.EXT.KLOX.SU.Y.0002.000000T0000Z-200106T1800Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 147 AM PST Mon Jan 6 2020 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Large breaking waves of 8 to 11 feet and strong rip currents. * WHERE...West and northwest facing beaches along the Central Coast. * WHEN...Until 10 AM PST this morning. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS...The highest surf is expected to occur along west and northwest facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-061800- /O.EXT.KLOX.SU.Y.0002.000000T0000Z-200106T1800Z/ Ventura County Coast- 147 AM PST Mon Jan 6 2020 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Breaking waves of 4 to 7 feet and strong rip currents. * WHERE...Ventura County Coast. * WHEN...Until 10 AM PST this morning. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS...The highest surf is expected to occur along exposed west facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ041-061800- /O.EXT.KLOX.BH.S.0003.000000T0000Z-200106T1800Z/ Los Angeles County Coast including Downtown Los Angeles- 147 AM PST Mon Jan 6 2020 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Strong rip currents and breaking waves are expected due to elevated surf of 3 to 6 feet. * WHERE...Los Angeles County Coast. * WHEN...Until 10 AM PST this morning. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The highest surf is expected to occur along exposed west facing shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Kaplan
359 WHUS46 KLOX 061759 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 959 AM PST Mon Jan 6 2020 CAZ034-035-061900- /O.EXP.KLOX.SU.Y.0002.000000T0000Z-200106T1800Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 959 AM PST Mon Jan 6 2020 ...HIGH SURF ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... High surf conditions will return on Sunday.. $$ CAZ040-061900- /O.EXP.KLOX.SU.Y.0002.000000T0000Z-200106T1800Z/ Ventura County Coast- 959 AM PST Mon Jan 6 2020 ...HIGH SURF ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... Conditions will approach high surf levels on Sunday. $$ CAZ041-061900- /O.EXP.KLOX.BH.S.0003.000000T0000Z-200106T1800Z/ Los Angeles County Coast including Downtown Los Angeles- 959 AM PST Mon Jan 6 2020 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 10 AM PST THIS MORNING... Conditions will approach high surf levels on Sunday. $$ Sweet
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Jan 4, 10:09 AM PST, 2 hours 49 minutes earlier.
Area forecast discussion, Jan 4, 10:09 AM PST, 2 hours 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1009 AM PST Sat Jan 4 2020
updated aviation discussion
.SYNOPSIS...04/220 AM.
The area will remain dry as high pressure dominates the area this
weekend with high clouds and slightly above normal temperatures.
Gusty northerly to northeasterly winds are expected Sunday and
Monday.
&&
.SHORT TERM (TDY-MON)...04/938 AM.
Stratus coverage was even patchier than expected this morning but
there were some brief ceilings along the Central Coast and parts
of srn SB and Ventura Counties. Today will be another fine winter
day across southern California but at least a few degrees cooler
than Friday and up to 10 degrees cooler along the Central Coast.
This is mainly due to the shift from moderate offshore to lightly
onshore today which will pull in cooler air off the ocean. There
will be some wispy high clouds but still a mostly sunny day.
Strong northerly winds still on track for the latter half of
Sunday then shifting to Santa Anas (northeast) Monday. Models
still very consistent showing a LAX-BFL gradient between -9 and
10mb Sunday night which is in the high percentiles historically.
This paired with decent upper support and cold air advection
confidence is pretty high that we'll see warning level winds in
the higher mountains at least. Possibly some brief warning level
gusts in the hills of srn SB, Ventura, and LA Counties and will
strongly consider adding the Santa Monica Mountains to the watch
which will likely be converted to a warning by this afternoon
pending coordination with surrounding offices.
***From Previous Discussion***
A little trof will ripple over the area Sunday it will not have
much effect. Skies may be partly cloudy and max temps will fall 2
to 4 degrees everywhere.
What the trof will do, however, is to usher in a significant
northerly wind event. A meso sfc high will develop in the southern
San Joaquin Vly and the KLAX-KBFL gradient will increase to a near
record -9 MB. This very strong gradient along with a little upper
support and some cold air advection will bring very strong winds
to the SBA/VTA/LA mtns as well as the area around the LA/VTA
county line and the SBA south coast. High wind watches are in
effect for the SBA/VTA/LA mtns later Sunday into Monday morning.
It seems likely that the watch areas will be converted to
warnings. Along with the warnings high end wind advisories will
likely be needed for the vlys either side of the LA/VTA county
line. These strong north winds will likely push San Joaquin Vly
moisture up the north slopes and will form cloudy conditions there
along with a slight chc of snow or rain (But likely nothing too
concerning for travelers).
The sfc high will move to the NE by Monday morning and the north
wind event will shift to a NE Santa Ana event. This will be a more
typical Santa Ana with no warning level winds just mid level
advisory wind speeds. Adiabatic compressional warming will bring
some warming to the cst/vlys of VTA/LA county while the SLO/SBA
coasts will see little change in max temps. The interior will cool
as cool air advects in off of the desert.
.LONG TERM (TUE-FRI)...04/317 AM.
The GFS and EC are in decent agreement through Thursday and then
grow out of phase on Friday.
Not much excitement on Tuesday. There will be a weak ridge
overhead in the morning along with weaker NE offshore flow. There
will be some Santa Ana winds but with no upper or thermal support
they will not reach advisory levels. Temperatures will follow the
traditional day 2 Santa Ana pattern: a little cooler at the coast
and slightly warmer inland.
A little inside slider moves through Tuesday night and sets up
another round of North winds. The winds will likely be weaker
than the winds Sunday night but there is a chc there will be
enough upper and thermal support to create another strong wind
event. There will also be enough north flow to create clouds and
a slight chc of showers on the north slopes along the Kern County
line. Max temps will cool into the 60s for the csts/vlys and 50s
for the inland non mtn areas.
Dry NW flow will be the order of the day on Thursday. Skies will
be partly cloudy with high clouds except on the north slopes
where the upslope flow will continue to bring clouds and a slight
chc of showers. The interior will cool some as hgts lower but the
coasts and vlys will not see much change.
The EC and the bulk of its ensemble members bring a 561 DM hgts
and a cut off low to the area Friday. The GFS and some of its
ensemble members bring a 576 DM upper level ridge to state. The EC
has more ensemble members supporting its soln so went more with it
and did not warm things up. Neither solution bring rain.
&&
.AVIATION...04/1808Z.
At 1730Z at KLAX, there was a weak surface-based inversion. The
top of the inversion was at 1600 ft with a temperature of 15
degrees C.
Moderate confidence in the 18Z TAFs at KPRB, KSBP and KSMX due to
uncertainties in the timing and extent of low clouds and IFR/MVFR
conditions late tonight and Sun morning. The timing of the onset
of these conditions may be off +/- an hour or two, and the timing
between flight cats may also be off a few hours. There is also a
30% chance that low clouds will be intermittent and remain above
IFR.
Elsewhere, there is hi confidence the airfields will remain VFR
thru the TAF period.
KLAX...Hi confidence in VFR conditions through Sun afternoon.
KBUR...Hi confidence in VFR conditions through Sun morning.
&&
.MARINE...04/827 AM.
For the coastal waters north and west of the Channel Islands,
moderate to high confidence in the current forecast. N to NW winds
are likely to increase in strength through this afternoon and
reach Small Craft Advisory (SCA) level by this evening (late
tonight for the waters closest to shore), so SCAs have been issued
starting tonight. There is a 40% chance that SCA level winds may
develop over the outer portion of the waters during the late
afternoon. High confidence that winds will increase to gale force
on Sunday and last through at least Sunday night for the outer
portion. A Gale Watch has been issued and will be in effect
starting at 3am Sunday. Winds will weaken back to SCA level
strength by Sunday night and last through Monday afternoon or
evening. Moderate confidence in SCA level winds returning Tuesday
night.
For the coastal waters inside the southern California bight,
moderate confidence in current forecast. SCA level winds may reach
the western portion of the Santa Barbara Channel Sunday afternoon
and evening. Moderate confidence in SCA level NE winds and seas
up to 7 ft impacting these waters, especially south of Ventura in
the areas prone to Santa Ana winds Sunday night into Monday.
&&
.BEACHES...04/829 AM.
Another large NW swell is forecast to move into the coastal
waters tonight and Sunday with high surf possible again for west
and northwest facing beaches. High surf is likely to occur at
the beaches along the Central Coast. There is also a moderate
chance of high surf developing at Ventura County beaches Sunday
and Sunday evening. Strong rip currents are likely to continue
through the weekend.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect from 7 PM this evening to 3 AM
PST Monday for zones 34-35. (See LAXCFWLOX).
High Wind Watch in effect from Sunday afternoon through
Monday morning for zones 52>54. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect from 3 AM Sunday to 3 AM PST
Monday for zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect from 7 PM this evening to 3 AM
PST Sunday for zones 670-673-676. (See LAXMWWLOX).
Gale Watch in effect from late tonight through Sunday evening
for zones 670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (MON-FRI).
Strong and damaging north to northeast winds are possible Monday,
focused over the mountains. Strong northerly winds possible again
Wednesday into Thursday.
&&
PUBLIC...MW/Rorke
AVIATION...Sirard
MARINE...Stewart/Sirard
BEACHES...Hall/Sirard
SYNOPSIS...TF/Phillips
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 8:35 PM PST | Gale Watch | LOX | 17 hr | |
| Jan 3, 9:34 PM PST | High Surf Advisory | LOX | 60 hr | |
| Jan 4, 2:59 AM PST | Small Craft Advisory | LOX | 65 hr | |
| Jan 4, 1:18 PM PST | Gale Warning | LOX | 44 hr | |
| Jan 4, 1:30 PM PST | High Wind Warning | LOX | 37 hr | |
| Jan 4, 1:30 PM PST | Wind Advisory | LOX | Los Angeles | 68 hr |
Nearby
Beach Hazards Statements in California, 2020Every beach hazards statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.